| Catalog Number |
72290128 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during an acl reconstruction procedure, when the artificial ligament was passed through the meniscus and the trigger of one (1) firstpass mini straight was squeezed at first time, the capture window was fractured and fell off on the body.The broken pieces were retrieved from the patient.The procedure was resumed, without any delay, using an equivalent s+n backup.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H11.H3, h6.The reported device was received for evaluation.A visual evaluation showed the device was returned in original packaging with the batch number of the complaint on the label.The suture capture has been disconnected from the upper jaw.The returned suture capture is deformed but not broken.No other visual deficiencies.A functional evaluation showed pulling the lever will close the aligned jaws and deploy the suture passer needle as intended.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A definitive root cause for the reported issue could not be determined.Factors that could have contributed to the failure include procedural variance, or deviations from established protocols, increasing risks and leading to unintended consequences ((1) excessive force (2) tissue thickness (3) damage or debris on the device tip between passes).Based on this investigation, the need for corrective action is not indicated.